# SDR CA991103001

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 182N
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Failed
- Location: Engine
- Part time: 1,596 hours
- Component: TSIO520C
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LIFTERS FAILING TO KEEP CONTACT WITH CAMS.  NEW P/N INSTALLED.
